Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 9, Pages 1346–1352 (Mi zvmmf4121)  

This article is cited in 3 scientific papers (total in 3 papers)

The uniqueness of the solution of an inverse problem of nonlinear heat conduction

N. V. Muzylev

Moscow

Full text: PDF file (785 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:5, 43–47

Bibliographic databases:

UDC: 517.956.4
MSC: Primary 35R25; Secondary 35K20, 35K55
Received: 06.03.1984
Revised: 25.05.1984

Citation: N. V. Muzylev, “The uniqueness of the solution of an inverse problem of nonlinear heat conduction”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985), 1346–1352; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 43–47

Citation in format AMSBIB
\Bibitem{Muz85}
\by N.~V.~Muzylev
\paper The uniqueness of the solution of an inverse problem of nonlinear heat conduction
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 9
\pages 1346--1352
\mathnet{http://mi.mathnet.ru/zvmmf4121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=814482}
\zmath{https://zbmath.org/?q=an:0589.35089}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 5
\pages 43--47
\crossref{https://doi.org/10.1016/0041-5553(85)90176-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4121
  • http://mi.mathnet.ru/eng/zvmmf/v25/i9/p1346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Kamynin, “The Inverse Problem of the Simultaneous Determination of the Right-Hand Side and the Lowest Coefficient in Parabolic Equations with Many Space Variables”, Math. Notes, 97:3 (2015), 349–361  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. L. Kamynin, “The Inverse Problem of Simultaneous Determination of the Two Lower Space-Dependent Coefficients in a Parabolic Equation”, Math. Notes, 106:2 (2019), 235–247  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. L. Kamynin, “The Inverse Problem of Simultaneous Determination of the Two Time-Dependent Lower Coefficients in a Nondivergent Parabolic Equation in the Plane”, Math. Notes, 107:1 (2020), 93–104  mathnet  crossref  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:132
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021